Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 41, Number 1

All articles in this issue are freely accessible.

Localization at injectives in complete categories
J. Lambek and B. A. Rattray.
Proc. Amer. Math. Soc. 41 (1973), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414651
Finite dimensional group rings
Ralph W. Wilkerson.
Proc. Amer. Math. Soc. 41 (1973), 10-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318212
A regular determinant of binomial coefficients
Philip C. Tonne.
Proc. Amer. Math. Soc. 41 (1973), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318178
Hochschild dimension of a separably generated field
B. L. Osofsky.
Proc. Amer. Math. Soc. 41 (1973), 24-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318129
Residually $F_{p}$-groups, for many primes $p$, are orderable
A. H. Rhemtulla.
Proc. Amer. Math. Soc. 41 (1973), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332615
Maximal ideals in polynomial rings
Anthony V. Geramita.
Proc. Amer. Math. Soc. 41 (1973), 34-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318123
A class of pure subgroups of completely decomposable abelian groups
David M. Arnold.
Proc. Amer. Math. Soc. 41 (1973), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325806
Variants of cyclic difference sets
H. J. Ryser.
Proc. Amer. Math. Soc. 41 (1973), 45-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317960
Borel’s fixed point theorem for Kaehler manifolds and an application
Andrew J. Sommese.
Proc. Amer. Math. Soc. 41 (1973), 51-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322217
On the orderability of Stone-Čech compactifications
S. Purisch.
Proc. Amer. Math. Soc. 41 (1973), 55-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326662
A Geršgorin inclusion set for the field of values of a finite matrix
Charles R. Johnson.
Proc. Amer. Math. Soc. 41 (1973), 57-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318191
On $∑_{n}≤_{x}(𝜎^{∗} (n))$ and $∑_{n}≤_{x}(𝜑^{∗} (n))$
R. Sitaramachandrarao and D. Suryanarayana.
Proc. Amer. Math. Soc. 41 (1973), 61-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319922
Lie and Jordan structure in prime rings with derivations
Ram Awtar.
Proc. Amer. Math. Soc. 41 (1973), 67-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318233
Semilattice congruences viewed from quasi-orders
Takayuki Tamura.
Proc. Amer. Math. Soc. 41 (1973), 75-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333048
Stieltjes differential-boundary operators
Allan M. Krall.
Proc. Amer. Math. Soc. 41 (1973), 80-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320415
Spherical curves that bound immersed discs
George K. Francis.
Proc. Amer. Math. Soc. 41 (1973), 87-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321112
Dynamic stability of equilibrium states of the extensible beam
R. W. Dickey.
Proc. Amer. Math. Soc. 41 (1973), 94-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328290
Markov operators, peak points, and Choquet points
Robert E. Atalla.
Proc. Amer. Math. Soc. 41 (1973), 103-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318861
Regularly varying sequences
J. Galambos and E. Seneta.
Proc. Amer. Math. Soc. 41 (1973), 110-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323963
Note on a limit-point criterion
Ian Knowles.
Proc. Amer. Math. Soc. 41 (1973), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320425
Recapturing a holomorphic function on an annulus from its mean boundary values
Chin Hung Ching and Charles K. Chui.
Proc. Amer. Math. Soc. 41 (1973), 120-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320326
Operators with left inverses similar to their adjoints
S. M. Patel.
Proc. Amer. Math. Soc. 41 (1973), 127-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322558
Bounded evaluations for linear elliptic differential operators
Thomas Bagby and James E. Brennan.
Proc. Amer. Math. Soc. 41 (1973), 132-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318655
Explicit conditions for the factorization of $n$th order linear differential operators
Anton Zettl.
Proc. Amer. Math. Soc. 41 (1973), 137-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320413
Escape from the unit interval under the transformation $x\mapsto𝜆x(1-x)$
Bruce R. Henry.
Proc. Amer. Math. Soc. 41 (1973), 146-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322109
On the oscillation of certain third order linear differential equations
G. J. Etgen and C. D. Shih.
Proc. Amer. Math. Soc. 41 (1973), 151-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320433
On nonequivalent normalized unconditional bases for Banach spaces
Julien Hennefeld.
Proc. Amer. Math. Soc. 41 (1973), 156-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320716
The geometry of convex curves tending to $1$ in the unit disc
U. V. Satyanarayana and Max L. Weiss.
Proc. Amer. Math. Soc. 41 (1973), 159-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318497
Tangential asymptotic values of bounded analytic functions
U. V. Satyanarayana and Max L. Weiss.
Proc. Amer. Math. Soc. 41 (1973), 167-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318498
On a theorem concerning Baire functions
C. T. Tucker.
Proc. Amer. Math. Soc. 41 (1973), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318834
On the boundedness of pseudo-differential operators
Chin Hung Ching.
Proc. Amer. Math. Soc. 41 (1973), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320823
Oscillation theorems for solutions of hyperbolic equations
Charles Kahane.
Proc. Amer. Math. Soc. 41 (1973), 183-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324185
von Neumann factors are perfect
Aubrey Wulfsohn.
Proc. Amer. Math. Soc. 41 (1973), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318912
Boundedness properties for linear ordinary differential equations
David Lowell Lovelady.
Proc. Amer. Math. Soc. 41 (1973), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328202
The approximation property does not imply the bounded approximation property
T. Figiel and W. B. Johnson.
Proc. Amer. Math. Soc. 41 (1973), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341032
Projection constants for $C(S)$ spaces with the separable projection property
John Warren Baker.
Proc. Amer. Math. Soc. 41 (1973), 201-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320707
Complex iterated radicals
Leon Gerber.
Proc. Amer. Math. Soc. 41 (1973), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318721
An inverse-function theorem for a class of multivalued functions
Stephen M. Robinson.
Proc. Amer. Math. Soc. 41 (1973), 211-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320746
A Schwarz lemma for canonical algebraic manifolds
Myung H. Kwack.
Proc. Amer. Math. Soc. 41 (1973), 219-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326008
Common fixed points for semigroups of mappings
Anthony T. Lau and Chi Song Wong.
Proc. Amer. Math. Soc. 41 (1973), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322837
Weakly continuous nonlinear accretive operators in reflexive Banach spaces
W. E. Fitzgibbon.
Proc. Amer. Math. Soc. 41 (1973), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324496
Measurability of lattice operations in a cone
Kohur Gowrisankaran.
Proc. Amer. Math. Soc. 41 (1973), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346479
Gronwall’s inequality in $n$ independent variables
Eutiquio C. Young.
Proc. Amer. Math. Soc. 41 (1973), 241-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320493
An example concerning normed subspaces of locally convex spaces
Robert H. Lohman.
Proc. Amer. Math. Soc. 41 (1973), 245-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322461
On the scalar curvature and sectional curvatures of a Kaehler submanifold
Bang-yen Chen and Koichi Ogiue.
Proc. Amer. Math. Soc. 41 (1973), 247-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319087
Differentiable projections and differentiable semigroups
J. P. Holmes.
Proc. Amer. Math. Soc. 41 (1973), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375378
The interval of disk packing exponents
J. B. Wilker.
Proc. Amer. Math. Soc. 41 (1973), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350628
A characterization of Pareto surfaces
Louis J. Billera and Robert E. Bixby.
Proc. Amer. Math. Soc. 41 (1973), 261-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325163
Some combinatorial theorems equivalent to the prime ideal theorem
R. H. Cowen.
Proc. Amer. Math. Soc. 41 (1973), 268-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319769
Covering dimension in finite-dimensional metric spaces
Japheth Hall.
Proc. Amer. Math. Soc. 41 (1973), 274-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322828
Weak laws for dependent sums
William L. Steiger.
Proc. Amer. Math. Soc. 41 (1973), 278-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319242
Removable sets for classes of functions
Anthony G. O’Farrell.
Proc. Amer. Math. Soc. 41 (1973), 282-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322791
Spectra in representations of semisimple Lie group
Sidney C. Scull.
Proc. Amer. Math. Soc. 41 (1973), 287-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376967
On the form of the finite-dimensional projective representations of an infinite abelian group
N. B. Backhouse.
Proc. Amer. Math. Soc. 41 (1973), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318393
Closing stable and unstable manifolds on the two sphere
Clark Robinson.
Proc. Amer. Math. Soc. 41 (1973), 299-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321141
A totally ordered Baire space for which Blumberg’s theorem fails
Ronnie Levy.
Proc. Amer. Math. Soc. 41 (1973), 304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324630
The tangent bundle of an $H$-manifold
Jerome Kaminker.
Proc. Amer. Math. Soc. 41 (1973), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319187
Dispersed images of topological spaces and uncomplemented subspaces of $C(X)$
John Warren Baker.
Proc. Amer. Math. Soc. 41 (1973), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320984
Continuous functions induced by shape morphisms
James Keesling.
Proc. Amer. Math. Soc. 41 (1973), 315-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334141
The radical of $L^{∞}(G)^{∗} $
Edmond E. Granirer.
Proc. Amer. Math. Soc. 41 (1973), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326302
A measure-theoretic proof of a theorem on reflexivity
D. M. Oberlin.
Proc. Amer. Math. Soc. 41 (1973), 325-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317010
A new proof of a theorem of Cassels and Pfister
Larry J. Gerstein.
Proc. Amer. Math. Soc. 41 (1973), 327-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319952
Index of Fredholm operators
Kung Wei Yang.
Proc. Amer. Math. Soc. 41 (1973), 329-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318946
Bernoulli shifts are determined by their factor algebras
Paul C. Shields.
Proc. Amer. Math. Soc. 41 (1973), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320280